Alert archive / Minnesota / Special Weather Statements in 2014
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Aug 29, 2014, 2:20 PM CDT for Redwood County, Renville County, Minnesota. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 29, 2014, 2:20 PM CDT (19:20 UTC)
- Expired
- Aug 29, 2014, 3:00 PM CDT
- In force
- 40 min
- Issued by
- NWS Twin Cities, MN
Counties Redwood County, MN, Renville County, MN
The radar
The Minneapolis radar (KMPX), 118 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 7.3 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 162 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 741 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 186 m²/s²
- 0-3 km storm-relative helicity
- 164 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
597
WWUS83 KMPX 291920
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
220 PM CDT FRI AUG 29 2014
MNZ058-065-067-073-292000-
MEEKER-REDWOOD-RENVILLE-SIBLEY-
220 PM CDT FRI AUG 29 2014
AT 216 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 9 MILES SOUTH OF REDWOOD FALLS...OR 12 MILES SOUTHWEST
OF LOWER SIOUX AGENCY. THIS STORM WAS MOVING NORTHEAST AT 20 MPH.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
WABASSO.
CLEMENTS.
REDWOOD FALLS.
REDWOOD FALLS AIRPORT.
LOWER SIOUX AGENCY.
MORTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THERE HAVE BEEN MULTIPLE REPORTS OF FUNNEL CLOUDS NEAR THE WABASSO
AREA. THESE FUNNELS ARE EXPECTED TO REMAIN WEAK...BUT IF THEY BEGIN
TO MOVE TOWARD THE GROUND...YOU SHOULD SEEK SHELTER UNTIL THE STORM
HAS PASSED YOUR AREA.
&&
LAT...LON 4490 9461 4458 9462 4449 9487 4429 9488
4428 9510 4419 9557 4441 9558
TIME...MOT...LOC 1918Z 231DEG 17KT 4443 9516
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Aug 29, 12:09 PM CDT, 2 hours 11 minutes earlier.
Area forecast discussion, Aug 29, 12:09 PM CDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1209 PM CDT FRI AUG 29 2014 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 338 AM CDT FRI AUG 29 2014 RATHER UGLY MORNING OUT THERE IN TERMS OF AVIATION...WITH PLENTIFUL AMOUNTS OF LOW CIGS AND FOG OUT AHEAD OF A WARM FRONT THAT WAS STARTING TO MAKE PROGRESS NORTH INTO MN AND AT 3 AM WAS NEAR THE I-90 CORRIDOR. BESIDE THE LOW CLOUDS...ISENTROPIC LIFT AND ELEVATED INSTABILITY ADVECTION ASSOCIATED WITH A MODEST 20-30 KT SWRLY LLJ HAS ALLOWED FOR AN AREA SHOWERS/THUNDERSTORMS TO MOVE NNE ACROSS THE AREA. THE HRRR HAS HAD A GOOD HANDEL ON THIS ACTIVITY OVERNIGHT...AND FOLLOWED IT FAIRLY CLOSELY TO TIME THIS MORNINGS BATCH OF ACTIVITY THROUGH THE AREA. THIS BATCH OF RAIN LOOKS TO BE MOSTLY NORTH OF THE MPX AREA BY 15Z...WITH A BRIEF BREAK IN PRECIP EXPECTED UNTIL THUNDERSTORMS GET GOING AGAIN LATER IN THE AFTERNOON. FOR THE AFTERNOON...WE WILL BE DEALING WITH A RATHER MESSY SFC PATTERN AS THE MESO LOW CURRENTLY NEAR SIOUX FALLS WASHES OUT OVER MN AS IT GETS ABSORBED BY THE MAIN COLD FRONT...WHICH WAS STILL BACK ACROSS WRN NODAK. BIGGEST CHANGE SEEN FROM THE 28.12 TO THE 29.00 MODEL RUNS WAS A WHOLESALE SLOWING OF THE FRONT/SFC TROUGH ACROSS THE AREA. THIS HAS RESULTED IN HIGHER POPS BEING PUSHED BACK WEST THIS AFTERNOON...AS WHAT WAS LOOKING LIKE WAS MAINLY GOING TO BE A SHOW FOR AREAS ALONG/EAST OF I-35 IS NOW MORE OF AN ALONG/EAST OF A ST. CLOUD TO FAIRMONT LINE. THE HI-RES MODELS THAT LOOK TO ADHERE TO WHAT IS SEEN FORCING WISE WITH THE DETERMINISTIC MODELS THE BEST ARE THE 29.00 NMM AND MPX WRFS...WHICH BOTH SHOW STORMS FORMING WEST OF THE TWIN CITIES BETWEEN 19-21Z AND MOVING EAST FROM THERE AS A BROKEN LINE OF STORMS. ONE THING THAT HAS NOT CHANGED...IS THE MOST WIDESPREAD RAIN/HIGHEST AMOUNTS LOOK TO FALL ACROSS SE MN/WRN WI AS THE AFTERNOON ACTIVITY TO THE WEST OF I-35 CONGEALS INTO A BROADER MASS EAST OF I-35. STILL NOT ANTICIPATING MUCH IN THE WAY OF SEVERE WEATHER TODAY EITHER...AS CLOUD COVER LOOKS TO BE EXTENSIVE...WHICH WILL LIMIT THE DEGREE OF DESTABILIZATION WE SEE BY THE AFTERNOON. IN ADDITION...MID LEVEL LAPSE RATES WILL REMAIN RATHER WEAK...FURTHER POINTING TO INSTABILITY SOMEWHAT LACKING WHEN IT COMES TO THE SEVERE WEATHER POTENTIAL. BESIDE THE INSTABILITY...THE SFC PATTERN LOOKS TO BE RATHER DIFFUSE...WITH NO CLEAR FOCUS EXISTING FOR THUNDERSTORM ACTIVITY /SEE FRONT SUNDAY FOR A CLEAR FOCUS FOR THUNDERSTORM DEVELOPMENT/. WITH THAT SAID...BULK SHEAR WILL BE UP IN THE 30-40 KT RANGE AHEAD OF THE SFC TROUGH...SUFFICIENT ENOUGH TO ALLOW FOR A MULTI-CELL CLUSTER OR TWO TO PULSE UP ENOUGH TO POSE AN ISOLATED WIND/HAIL THREAT TODAY. FOR HIGHS TODAY...THERE IS ADMITTEDLY SOME BUST POTENTIAL WITH THE CURRENT FORECAST OF HIGHS IN THE 70S AS THAT IS PREDICATED ON CLOUD COVER BEING DOMINATE TODAY. IF WE INSTEAD GET SOME DECENT SUN BEFORE STORMS DEVELOP THIS AFTERNOON...THEN HIGHS IN THE LOWER/MID 80S WILL BE MORE COMMON. FOR TONIGHT...SHOWER AND THUNDERSTORM ACTIVITY LOOKS SLOWLY CLEAR OUT TO THE EAST...WITH TO MUCH LEFT OUTSIDE OF SOME DRIZZLE IN WRN WI BY 12Z SATURDAY. HOWEVER...THE SFC THROUGH/FRONT WILL BE VERY SLOW IN WORKING ACROSS THE AREA...WITH PLENTIFUL LOW LEVEL MOISTURE LOOKING TO HANG AROUND MOST OF THE NIGHT. THIS SHOULD ALLOW FOR ANOTHER ROUND OF LOW STRATUS AND FOG TO EXPAND ACROSS THE AREA TONIGHT...WHICH IN TURN WILL HELP KEEP LOWS UP MAINLY IN THE MID/UPPER 60S. .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 338 AM CDT FRI AUG 29 2014 THE MAIN STORY IN THE EXTENDED IS THE SYSTEM EXPECTED SUNDAY AFTERNOON AND SUNDAY NIGHT WITH THE HIGH LIKELIHOOD OF WIDESPREAD THUNDERSTORMS AND THE POTENTIAL FOR SEVERE WEATHER. THE RAIN SHOULD CLEAR EARLY ON LABOR DAY...LEAVING MAINLY DRY WEATHER ACROSS THE FORECAST AREA THROUGH AT LEAST MID WEEK. THE TROUGH EXPECTED TO MOVE ACROSS THE NORTHERN CONUS SUN-MON AND BRING WIDESPREAD THUNDERSTORMS TO THE NATION'S MID SECTION IS ALREADY AN ESTABLISHED CIRCULATION WITH A WELL-DEFINED PV FEATURE IN THE GULF OF ALASKA THIS MORNING. THE TROUGH WILL DIG SOUTHEAST OVER THE NEXT 48 HOURS AND DEVELOP MORE OF A NEGATIVE TILT BEFORE LIFTING NORTH TOWARD HUDSON BAY MONDAY NIGHT. THE JET STRUCTURE SUPPORTS WIDESPREAD UPPER DIVERGENCE AND 500MB 12-HR HEIGHT FALLS BETWEEN 80-100M SLIP ACROSS NORTHERN MN SUNDAY NIGHT. LOWER IN THE ATMOSPHERE...850-700MB FGEN INCREASES IN WESTERN MN NEAR OR JUST AFTER 18Z ON SUNDAY. THE BOUNDARY MAKES GRADUAL PROGRESS TO THE EAST FROM 18Z SUNDAY UNTIL 12Z MONDAY. A SLOWLY DEEPENING AND EASTWARD-MOVING SURFACE CYCLONE PRODUCES 4-6MB 6-HR MSLP PRESSURE FALLS ACROSS THE FORECAST AREA ON SUNDAY. CONVECTIVE INITIATION SHOULD NOT BE A PROBLEM...IN FACT...STORMS SHOULD ALREADY BE ONGOING IN THE EASTERN DAKOTAS SATURDAY MORNING. ELEVATED CONVECTION SHOULD TRANSITION TO MORE SURFACE BASED CONVECTION WITH HEATING AND THE LIKELY ESTABLISHMENT OF LARGE LINE SEGMENTS OR CLUSTERS OF THUNDERSTORMS DUE TO THE LARGE-SCALE FORCING. THE DEEP LAYER SHEAR SHOULD BE GOOD ENOUGH TO ORGANIZE STORMS INTO MULTI-CELL WITH EMBEDDED SUPERCELLS /EVEN IF THEY EXIST IN LINES/. THE INSTABILITY SHOULD BE SUFFICIENT TO SUPPORT STRONG UPDRAFTS. IT LOOKS PRIMARILY LIKE A WIND AND HAIL THREAT IN THE AFTERNOON AND EVENING HOURS ACROSS MN. BOTH THE NAM AND GFS HAVE 0-3KM SHEAR ON THE ORDER OF 25-40KTS FROM 18Z-06Z ACROSS THE FORECAST AREA. THE SEVERE THREAT DIMINISHES IN WI GIVEN THE LOSS OF INSTABILITY SUNDAY NIGHT AND QUICKLY NORTHWARD LIFTING SURFACE LOW. BEYOND THE WEEKEND...THE TROUGH FLATTENS OUT AND WE'RE LEFT WITH A RELATIVELY DRY AND COOL WESTERLY FLOW PATTERN THROUGH AT LEAST MID WEEK. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 1153 AM CDT FRI AUG 29 2014 TWO AREAS OF CONVECTION ACROSS THE PLAINS AND UPPER MIDWEST WILL LEAD TO OCCASIONAL SHRA/TSRA FOR MOST OF MPX TAF AREA THRU THE AFTN WITH THE EXCEPTION OF KAXN WHERE THE SFC TROUGH HAS MOVED THRU AS OF 17Z. AN UPPER LOW WHICH IS CURRENTLY NEAR KOMA WILL LIKELY HOLD THE SFC TROUGH ACROSS CENTRAL MN THIS AFTN AS THE UPPER LOW MOVES NE ACROSS NC IA/SE MN. THIS WILL LEAD TO THE CONTINUATION OF SHRA/TSRA FROM KRWF TO KSTC...EASTWARD TOWARD EC MN/WC WI THRU THE AFTN. TIMING OF HEAVIER TSRA WILL BE PROBLEMATIC SO WILL CONTINUE WITH TEMPO PERIOD FOR MOST AREAS WITH 2SM +TSRA. ALTHOUGH VSBYS WILL BE REDUCED TO LESS THAN 1SM AT TIMES...IT SHOULD BE VERY SHORT AND LAST 5 TO 10 MINS. MORE MODERATE SHRA/TSRA WILL MEAN PERIODS OF 2-3SM WITH A PREDOMINATE 4-6SM IN LIGHTER ACTIVITY. MOST OF THE SHRA/TSRA SHOULD MOVE OFF INTO WC WI BY 23-01Z...WITH IFR/LIFR CIGS/VSBYS DEVELOPING IN THE WAKE OF THIS SYSTEM. WINDS WILL BE FROM THE S/SW AHEAD OF THE SFC TROUGH...WITH A WEAK WEST/NW FLOW BEHIND IT THRU THIS EVENING. A MORE NW/NNW IS EXPECTED BY SATURDAY MORNING ARND 5-10 KTS. KMSP... TWO AREAS OF CONVECTION WILL LEAD TO A CONTINUED TREND OF SHRA AND EMBEDDED TSRA THRU THE AFTN. NOT UNTIL THE SFC TROUGH MOVES EAST OF THE AREA ALONG WITH THE UPPER LOW...WILL CHC/S OF SHRA/TSRA DIMINISH. TIMING OF THE HEAVIER TSRA REMAINS QUESTIONABLE...SO WILL CONTINUE WITH A TEMPO OF 2SM +TSRA DURING THE AFTN. A BRIEF PERIOD OF VSBYS LESS THAN 1SM IS LIKELY...BUT SHOULD ONLY LAST 5 TO 10 MINS. MOST OF THE STEADIER SHRA SHOULD MOVE OUT OF MSP TERMINAL AREA BY 1-3Z WITH IFR/LIFR CIGS/VSBYS DEVELOPING OVERNIGHT. VFR CONDS ARE NOT EXPECTED UNTIL AFT 18Z ON SATURDAY. WINDS WILL BE GENERALLY FROM THE SW THIS AFTN ARND 5-10 KTS...THEN WEAKEN AND VEER WEST TO NORTHWEST OVERNIGHT. /OUTLOOK FOR KMSP/ SAT AFTN...VFR. WIND NNE AT 5-10 KTS. SUN...VFR WITH MVFR/TSRA LATE. WINDS SSE AT 10-20 KTS. MON...MVFR/TSRA ENDING EARLY. VFR BY AFTN WINDS W 10-15KTS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && SHORT TERM...MPG LONG TERM...CLF AVIATION...JLT
Hazardous weather outlook, Aug 29, 12:14 PM CDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1214 PM CDT FRI AUG 29 2014 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 301715- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1214 PM CDT FRI AUG 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL CONTINUE THIS AFTERNOON AND EVENING...ESPECIALLY ACROSS EASTERN MINNESOTA AND WEST CENTRAL WISCONSIN. THE MAIN HAZARD WILL BE LOCALLY HEAVY RAINFALL...SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WIDESPREAD THUNDERSTORMS ARE EXPECTED IN WESTERN MINNESOTA SUNDAY AFTERNOON AND THESE STORMS WILL MOVE INTO EASTERN MINNESOTA AND WESTERN WISCONSIN DURING THE EVENING. THERE IS A SLIGHT RISK FOR SEVERE WEATHER ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED SUNDAY. JLT
In the hours before
Special weather statement, Aug 29, 8:43 AM CDT, 5 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 843 AM CDT FRI AUG 29 2014 MNZ049-056>058-291645- CHIPPEWA-KANDIYOHI-MEEKER-STEARNS- 843 AM CDT FRI AUG 29 2014 ...SMALL STREAM FLOODING IS LIKELY IN THE AREA... AT 840 AM CDT...THUNDERSTORMS WITH HEAVY RAINFALL WERE RESULTING IN SMALL STREAM FLOODING. ONE TO TWO INCHES OF RAINFALL...WITH ISOLATED 3 TO 4 INCH AMOUNTS SINCE 6 AM...HAS OCCURRED ACROSS PORTIONS KANDIYOHI...MEEKER AND STEARNS COUNTIES. LOCALLY 2.3 INCHES OF RAINFALL OCCURRED AT THE PAYNESVILLE REGIONAL AIRPORT SINCE 7 AM. AN ADDITIONAL ONE TO TWO INCHES OF RAINFALL IS POSSIBLE IN THESE AREAS THROUGH 10 AM. PEOPLE IN EASTERN STEARNS...KANDIYOHI...NORTHEASTERN CHIPPEWA AND NORTHWESTERN MEEKER COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY AND EXERCISE APPROPRIATE CAUTION. EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. && LAT...LON 4556 9418 4493 9509 4511 9526 4570 9442 JLT
Special weather statement, Aug 29, 12:27 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1227 PM CDT FRI AUG 29 2014 MNZ051-059-291815- SHERBURNE-WRIGHT- 1227 PM CDT FRI AUG 29 2014 AT 1225 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BUFFALO. THIS STORM WAS MOVING NORTHEAST AT 40 MPH. PEA SIZE HAIL...WINDS UP TO 40 MPH...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... BUFFALO. MONTICELLO. ALBERTVILLE. OTSEGO. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 4539 9375 4527 9354 4509 9388 4521 9401 TIME...MOT...LOC 1727Z 232DEG 35KT 4521 9383
Special weather statement, Aug 29, 1:55 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 155 PM CDT FRI AUG 29 2014 MNZ044-045-050-052-291930- BENTON-ISANTI-KANABEC-MILLE LACS- 155 PM CDT FRI AUG 29 2014 AT 152 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES EAST OF FOLEY...OR 18 MILES EAST OF SAUK RAPIDS. THIS STORM WAS MOVING EAST AT 35 MPH. PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... OAK PARK. FORESTON. PEASE. BOCK. DALBO. OGILVIE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 4586 9336 4559 9334 4556 9383 4570 9384 TIME...MOT...LOC 1855Z 249DEG 32KT 4565 9376
Special weather statement, Aug 29, 2:20 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
220 PM CDT FRI AUG 29 2014
MNZ058-065-067-073-292000-
MEEKER-REDWOOD-RENVILLE-SIBLEY-
220 PM CDT FRI AUG 29 2014
AT 216 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 9 MILES SOUTH OF REDWOOD FALLS...OR 12 MILES SOUTHWEST
OF LOWER SIOUX AGENCY. THIS STORM WAS MOVING NORTHEAST AT 20 MPH.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
WABASSO.
CLEMENTS.
REDWOOD FALLS.
REDWOOD FALLS AIRPORT.
LOWER SIOUX AGENCY.
MORTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THERE HAVE BEEN MULTIPLE REPORTS OF FUNNEL CLOUDS NEAR THE WABASSO
AREA. THESE FUNNELS ARE EXPECTED TO REMAIN WEAK...BUT IF THEY BEGIN
TO MOVE TOWARD THE GROUND...YOU SHOULD SEEK SHELTER UNTIL THE STORM
HAS PASSED YOUR AREA.
&&
LAT...LON 4490 9461 4458 9462 4449 9487 4429 9488
4428 9510 4419 9557 4441 9558
TIME...MOT...LOC 1918Z 231DEG 17KT 4443 9516The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 8:43 AM CDT | Special Weather Statement | MPX | Kandiyohi, Stearns | 3 hr |
| Aug 29, 12:27 PM CDT | Special Weather Statement | MPX | Wright | 48 min |
| Aug 29, 1:55 PM CDT | Special Weather Statement | MPX | Mille Lacs | 35 min |
| Aug 29, 2:54 PM CDT | Special Weather Statement | MPX | Redwood | 111 min |
| Aug 29, 3:06 PM CDT | Special Weather Statement | MPX | McLeod, Redwood | 39 min |
| Aug 29, 4:53 PM CDT | Special Weather Statement | MPX | Ramsey | 52 min |
| Aug 29, 2:45 PM CDT | Special Weather Statement | MPX | Barron, Chippewa, Dunn, Eau Claire, Pepin, Pierce and 2 more | 60 min |
| Aug 29, 3:42 PM CDT | Special Weather Statement | MPX | Rusk | 48 min |
| Aug 29, 3:53 PM CDT | Special Weather Statement | MPX | Eau Claire | 52 min |
| Aug 29, 5:00 PM CDT | Special Weather Statement | MPX | Rusk | 45 min |
| Aug 29, 5:05 PM CDT | Special Weather Statement | MPX | Eau Claire | 40 min |
| Aug 29, 5:47 PM CDT | Special Weather Statement | MPX | Eau Claire | 28 min |
Nearby
Special Weather Statements in Minnesota, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.